# SDR GUUA92752110809A

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 15,163 hours, 20,454 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Loose
- Location: Airstair Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PLASTIC CASING ON INSIDE AIRSTAIR DOOR GETS CAUGHT ON DOOR JAM WHEN TRYING TO OPEN DOOR.  SECURED AIRSTAIR DOOR FWD TRIM PANEL AND HARDWARE. OPS CHECKS GOOD.
